X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (26) 26
mathematics, applied (18) 18
analysis (11) 11
mathematics, general (10) 10
41a17 (8) 8
primary 41a17 (8) 8
approximation (7) 7
numerical analysis (7) 7
secondary 41a17 (7) 7
inequalities (6) 6
polynomials (6) 6
applications of mathematics (5) 5
fourier analysis (5) 5
mathematical analysis (5) 5
41a25 (4) 4
algebraic polynomials (4) 4
modulus of smoothness (4) 4
operator theory (4) 4
smoothness (4) 4
theorems (4) 4
triebel-lizorkin space (4) 4
abstract harmonic analysis (3) 3
algebra (3) 3
approximations and expansions (3) 3
besov space (3) 3
decomposition (3) 3
exponential weights (3) 3
freud weights (3) 3
markov inequality (3) 3
mathematical methods in physics (3) 3
mathematics - classical analysis and odes (3) 3
orthonormal polynomials (3) 3
partial differential equations (3) 3
primary 41a10 (3) 3
secondary: 41a17 (3) 3
sharp inequality (3) 3
signal, image and speech processing (3) 3
41a27 (2) 2
41a35 (2) 2
41a63 (2) 2
42b35 (2) 2
ams classification: primary 41a17, 42c05, secondary 41a10 (2) 2
applied mathematics (2) 2
approximate solution (2) 2
atomic decomposition (2) 2
average operator (2) 2
bernstein polynomials (2) 2
calculus of variations and optimal control; optimization (2) 2
christoffel functions (2) 2
computer science (2) 2
convergence with rates (2) 2
decomposition of functions (2) 2
dirichlet problem-continuous and discrete (2) 2
discretization of potentials (2) 2
domains (2) 2
econometrics (2) 2
equality (2) 2
equations (2) 2
extension (2) 2
first exit time (2) 2
inequality (2) 2
k -functional (2) 2
k-functional (2) 2
k-functionals (2) 2
lattice-subspaces (2) 2
lebesgue (2) 2
lipschitz class (2) 2
morrey space (2) 2
nevai's conjecture (2) 2
orthogonal polynomials (2) 2
potential theory (2) 2
potentials (2) 2
primary (2) 2
primary 42b35 (2) 2
secondary (2) 2
secondary 26d05 (2) 2
theoretical, mathematical and computational physics (2) 2
trace operator (2) 2
triebel–lizorkin space (2) 2
uniform grid (2) 2
-concave measure (1) 1
11c08 (1) 1
1991 ams subject classification (1) 1
2-microlocal besov (1) 1
26a06 (1) 1
26a33 (1) 1
26a36 (1) 1
26c10 (1) 1
30a10 (1) 1
30c10 (1) 1
30c15 (1) 1
30d15 (1) 1
32u35 (1) 1
40g05 (1) 1
40g10 (1) 1
41a10 (1) 1
41a17, 41a10 (1) 1
41a17, 41a29, secondary (1) 1
41a28 (1) 1
41a36 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematika, ISSN 0025-5793, 01/2020, Volume 66, Issue 1, pp. 144 - 160
In signal processing the Rudin–Shapiro polynomials have good autocorrelation properties and their values on the unit circle are small. Binary sequences with... 
26C10 (primary) | 11C08 | 30C15 (secondary) | 41A17
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 9/2013, Volume 77, Issue 1, pp. 123 - 148
As applications of atomic decomposition results of Hardy spaces with variable exponents, we shall prove the boundedness of commutators and the fractional... 
42B35 | atomic decomposition | Analysis | fractional integral operators | 26A33 | Hardy spaces | Primary 41A17 | Mathematics | Secondary 42B25 | MATHEMATICS
Journal Article
Constructive Approximation, ISSN 0176-4276, 12/2016, Volume 44, Issue 3, pp. 327 - 338
Let $${\mathbf{x}}=(x_1,\dots ,x_d) \in [-1,1]^d$$ x = ( x 1 , ⋯ , x d ) ∈ [ - 1 , 1 ] d be linearly independent over $$\mathbb {Z}$$ Z , and set... 
Hausdorff dimension | Numerical Analysis | Analysis | Secondary 11J13 | Primary 41A17 | Mathematics | Polynomial inequalities | Liouville vectors | 30D15 | 41A17 | Bernstein–Walsh inequalities | MATHEMATICS | Bernstein-Walsh inequalities
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 12/2007, Volume 257, Issue 4, pp. 871 - 905
The aim of this paper is to define the Besov–Morrey spaces and the Triebel– Lizorkin–Morrey spaces and to present a decomposition of functions belonging to... 
Decomposition of functions | Besov | Mathematics, general | Triebel–Lizorkin space | Mathematics | Primary 42B35 | Morrey space | Secondary 41A17 | Triebel-Lizorkin space | MATHEMATICS | EQUATION | decomposition of functions
Journal Article
Constructive Approximation, ISSN 0176-4276, 12/2019, Volume 50, Issue 3, pp. 543 - 577
We prove invariance theorems for general inequalities of different metrics and apply them to limit relations between the sharp constants in the multivariate... 
Entire functions of exponential type | 41A63 | Secondary 26D10 | Numerical Analysis | Analysis | Sharp constants | Primary 41A17 | Mathematics | Algebraic polynomials | Weighted spaces | Multivariate Markov–Bernstein–Nikolskii type inequality | Mathematics - Classical Analysis and ODEs
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 10/2019, Volume 292, Issue 10, pp. 2212 - 2251
In this paper, we consider a non‐smooth atomic decomposition by using a smooth atomic decomposition. Applying the non‐smooth atomic decomposition, a local... 
Primary: 42B35; Secondary: 41A17 | Triebel–Lizorkin space | non‐smooth atomic decomposition | trace operator | Besov space | Morrey space | TRACE | MATHEMATICS | DECOMPOSITIONS | Secondary | Triebel-Lizorkin space | Primary | non-smooth atomic decomposition | OPERATORS
Journal Article
Fractional Calculus and Applied Analysis, ISSN 1311-0454, 04/2018, Volume 21, Issue 2, pp. 399 - 422
The objective of this paper is to construct fractional wavelet frames in (ℝ). A necessary condition and four sufficient conditions for fractional wavelet... 
fractional wavelet transform | fractional wavelet | Secondary 42C15, 41A17, 46F12, 26A33 | Primary 42C40 | fractional Fourier transform | wavelet frame | Frames | Wavelet analysis | Fourier transforms | Inequalities
Journal Article
Numerische Mathematik, ISSN 0029-599X, 11/2018, Volume 140, Issue 3, pp. 755 - 790
Journal Article
Advances in Applied Clifford Algebras, ISSN 0188-7009, 9/2019, Volume 29, Issue 4, pp. 1 - 12
In this paper we prove that the Turán inequality in quaternionic setting holds for all polynomials of degree $$n\le 2$$ n≤2 and for some particular subclasses... 
Mathematical Methods in Physics | Quaternionic polynomials | Theoretical, Mathematical and Computational Physics | Applications of Mathematics | Physics, general | Physics | Primary: 30G35 | Turán’s inequality | Secondary: 41A17 | Turan's inequality | REGULAR FUNCTIONS | MATHEMATICS, APPLIED | PHYSICS, MATHEMATICAL | Computer science | Equality
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 9/2019, Volume 13, Issue 6, pp. 2687 - 2706
In this paper we extend Luzin inequality for functions defined by the Cauchy-Leray-Fantappiè integral on the complement of a convex domain in $$\mathbb {C}^n$$... 
Singular integral operator | Operator Theory | Primary 32A55 | Analysis | Mathematics, general | Mathematics | Area inequality | Secondary 41A17 | Cauchy-Leray-Fantappiè integral | MATHEMATICS | MATHEMATICS, APPLIED | Cauchy-Leray-Fantappie integral | DOMAINS | Numerical analysis | Equality
Journal Article
Revista Matemática Complutense, ISSN 1139-1138, 5/2016, Volume 29, Issue 2, pp. 341 - 404
This paper is concerned with the boundedness of trace and extension operators for Besov spaces and Triebel–Lizorkin spaces with variable exponents on the upper... 
Triebel-Lizorkin space | Mathematics | Topology | Variable exponents | Quarkonial decomposition | Besov space | Trace operator | Geometry | Algebra | Extension operator | Analysis | Mathematics, general | Applications of Mathematics | Primary 42B35 | Secondary 41A17 | MATHEMATICS, APPLIED | INTEGRABILITY | 2-MICROLOCAL BESOV | SMOOTHNESS | DECOMPOSITION | MATHEMATICS | LEBESGUE | MORREY SPACES
Journal Article
Constructive Approximation, ISSN 0176-4276, 4/2017, Volume 45, Issue 2, pp. 143 - 191
Nonlinear approximation from regular piecewise polynomials (splines) supported on rings in $$\mathbb {R}^2$$ R 2 is studied. By definition, a ring is a set in... 
Multivariate approximation | Mathematics | Jackson estimate | Besov spaces | Spline approximation | Bernstein estimate | 41A25 | Numerical Analysis | Analysis | 41A27 | Nonlinear approximation | Secondary 41A17 | Primary 41A15 | MATHEMATICS | BESOV-SPACES | Naturvetenskap | Natural Sciences | Matematik
Journal Article
Results in Mathematics, ISSN 1422-6383, 3/2018, Volume 73, Issue 1, pp. 1 - 21
As is known, if $$f\in C^2[0,1]$$ f∈C2[0,1] , then, for the Bernstein operator $$B_n$$ Bn , there holds $$\begin{aligned} \lim _{n\rightarrow \infty } n(B_n... 
converse estimate | Voronovskaya inequality | K -functional | Mathematics, general | Mathematics | modulus of smoothness | Primary 41A25 | Bernstein polynomials | direct estimate | Secondary 41A10, 41A17, 41A27, 41A35, 41A40 | K-functional | POLYNOMIALS | MATHEMATICS | MATHEMATICS, APPLIED | APPROXIMATION | THEOREM
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 10/2017, Volume 11, Issue 7, pp. 1569 - 1586
In this work, we investigate the order of growth of the modulus of an arbitrary algebraic polynomials in the weighted Lebesgue space, where the contour and the... 
30C10 | Operator Theory | Primary 30A10 | Conformal mapping | Analysis | Mathematics, general | Mathematics | Algebraic polynomials | Orthonormal polynomials | Quasicircle | Secondary 41A17 | MATHEMATICS | MATHEMATICS, APPLIED | ORTHOGONAL POLYNOMIALS | COMPLEX-PLANE | BOUNDARY
Journal Article
Positivity, ISSN 1385-1292, 9/2017, Volume 21, Issue 3, pp. 1223 - 1252
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2016, Volume 150, Issue 1, pp. 99 - 120
Let W be a k-concave weight on an open convex set V in $${{\mathbb R}^m}$$ R m , $${k \in [0, \infty]}$$ k ∈ [ 0 , ∞ ] , and let $${\mu_W}$$ μ W be the... 
log-concave measure | (1/ d )-concave measure | Mathematics, general | Mathematics | polynomial inequality of different metrics | primary 41A17 | secondary 26D05 | multivariate polynomial | MATHEMATICS | CONVEX-BODIES | Q NORM INEQUALITIES | MEASURABLE SETS | (1/d)-concave measure
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2016, Volume 150, Issue 1, pp. 99 - 120
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 10/2014, Volume 20, Issue 5, pp. 1020 - 1049
Journal Article
International Journal of Analysis, ISSN 2314-498X, 01/2015, Volume 2015
  We study [superscript]Lp[/superscript] boundedness of the de la Vallee Poussin means [subscript]vn[/subscript] (f) for exponential weight w(x)=exp(-Q(x)) on... 
Mathematical analysis | Polynomials | Approximation
Journal Article
Results in Mathematics, ISSN 1422-6383, 9/2014, Volume 66, Issue 1, pp. 21 - 41
The paper presents upper estimates of the error of weighted and unweighted simultaneous approximation by the Bernstein operators and their iterated Boolean... 
iterates | Mathematics | modulus of smoothness | Bernstein polynomials | Boolean sums | 41A35 | upper error estimate | 41A25 | 41A36 | simultaneous approximation | Secondary 41A10 | K -functional | Mathematics, general | Primary 41A28 | 41A17 | K-functional | MATHEMATICS | MATHEMATICS, APPLIED | K-FUNCTIONALS | THEOREMS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.